# SDR RRXA003806

- Difficulty date: December 12, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO A-PIT DOOR FRAME AT STA. 300, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 & 51-1-21.
